Vol. 17, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Regular pseudo-hyperovals and regular pseudo-ovals in even characteristic
77–84

Joseph A. Thas

Conics in Baer subplanes
85–107

Susan G. Barwick, Wen-Ai Jackson and Peter Wild

On triples of ideal chambers in $A_2$-buildings
109–140

Anne Parreau

Opposition diagrams for automorphisms of small spherical buildings
141–188

James Parkinson and Hendrik Van Maldeghem